# SDR BAQA085929

- Difficulty date: April 8, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,178 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 19A2772
- Part serial: AAI134
- Condition: Inoperative
- Location: Air Distribution
- Part time: 728 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER WILL NOT COME ON. ONE CORE BEING SENT BACK. REPLACED WITH SERVICEABLE UNIT.
